# SDR DXTA2024052711871

- Difficulty date: May 25, 2024
- Submitted: May 27, 2024
- Operation: Air carrier
- Aircraft: N152QS
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9773
- Aircraft time: 7,880 hours, 2,782 cycles
- System (JASC): 5270 · Door Warning System
- Part: Control Unit
- Part number: GW41551001
- Part serial: E896
- Condition: Faulted
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BAGGAGE DOOR: ON CLIMB OUT THROUGH 10000FT THE CARGO DOOR ANNUNCIATOR ILLUMINATED. WE STOPPED THE CLIMB AND DESCENDED BACK TO 10000FT AND THE LIGHT EXTINGUISHED. WE THEN FELT THE CABIN ALTITUDE CLIMBING FOLLOWED BY THE RED CABIN ALT ANNUNCIATOR. WE RETURNED TO FLL WITHOUT FURTHER INCIDENT, BUT DID INSPECT THE CARGO DOOR AFTER LANDING AND DID NOT NOTICE ANYTHING UNUSUAL.  REMOVED AND REPLACED LGECU.
